Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kulikov Viktor Stepanovich
(full list of publications)
| by years | scientific publications | by types |


1. Vik. S. Kulikov, “О дивизорах малой канонической степени на поверхностях Годо”, Mat. Sb. (to appear)  mathnet

   2017
2. Vik. S. Kulikov, E. I. Shustin, “On $G$-Rigid Surfaces”, Proc. Steklov Inst. Math., 298 (2017), 133–151  mathnet  crossref  crossref  isi  elib  scopus
3. Vik. S. Kulikov, “The Hesse curve of a Lefschetz pencil of plane curves”, Russian Math. Surveys, 72:3 (2017), 574–576  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus

   2016
4. Viktor S. Kulikov, Eugenii Shustin, “On rigid plane curves”, Eur. J. Math., 2:1 (2016), 208–226 , arXiv: 1501.03777  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)
5. Vik. S. Kulikov, “Plane rational quartics and K3 surfaces”, Proc. Steklov Inst. Math., 294 (2016), 95–128  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 1)
6. Vik. S. Kulikov, “K3 poverkhnosti s deistviyami gruppy $S_4$ i ratsionalnye kvartiki”, Mezhdunarodnaya konferentsiya po algebraicheskoi geometrii, kompleksnomu analizu i kompyuternoi algebre (Filial S(A)FU im. M. V. Lomonosova, g. Koryazhma Arkhangelskoi oblasti, Rossiya, 3–9 avgusta 2016 g.), Matematicheskii institut im. V.A. Steklova Rossiiskoi akademii nauk, Moskva, 2016, 40–42 http://www.mathnet.ru/ConfLogos/805/thesis.pdf
7. Vik.S. Kulikov, “A remark on classical Pluecker's formulae”, Ann. Fac. Sci. Toulouse. Math., 25:5 (2016), 959–967 , arXiv: 1101.5042  mathnet  crossref  mathscinet

   2015
8. F. A. Bogomolov, Vik. S. Kulikov, “The ambiguity index of an equipped finite group”, Eur. J. Math., 1:2 (2015), 260–278 , arXiv: 1404.5763  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)
9. Vik. S. Kulikov, “Dualizing coverings of the plane”, Izv. Math., 79:5 (2015), 1013–1042  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 1)
10. Viktor S. Kulikov, Eugenii Shustin, “Duality of planar and spacial curves: new insight”, Eur. J. Math., 1:3 (2015), 462–482 , arXiv: 1412.1944  mathnet  crossref  mathscinet  zmath  scopus
11. Vik. S. Kulikov, “O klassicheskikh formulakh Plyukkera”, V Shkola-konferentsiya po algebraicheskoi geometrii i kompleksnomu analizu dlya molodykh matematikov Rossii. Tezisy dokladov. (g. Koryazhma Arkhangelskoi oblasti, Filial S(A)FU im. M.V. Lomonosova, 17–22 avgusta 2015 g.), MIAN, M., 2015, 50–54 http://www.mathnet.ru/ConfLogos/604/thesis-Koryazhma.pdf

   2014
12. Vik. S. Kulikov, V. M. Kharlamov, “On numerically pluricanonical cyclic coverings”, Izv. Math., 78:5 (2014), 986–1005  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
13. Vik.S. Kulikov, On the Galois groups of the dualizing coverings for plane curves, 2014 , 10 pp., arXiv: 1403.1426
14. V. S. Kulikov, “Chislenno kratnokanonicheskie tsiklicheskie nakrytiya”, V Rossiisko-armyanskoe soveschanie po matematicheskoi fizike, kompleksnomu analizu i smezhnym voprosam (28 sentyabrya – 3 oktyabrya 2014 g., Erevan), Erevan, 2014, 32–33

   2013
15. Vik. S. Kulikov, “Factorizations in finite groups”, Sb. Math., 204:2 (2013), 237–263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 1)
16. Vik. S. Kulikov, V. M. Kharlamov, “Covering semigroups”, Izv. Math., 77:3 (2013), 594–626  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
17. F. Bogomolov, V. S. Kulikov, “On the irreducibility of Hilbert scheme of surfaces of minimal degree”, Cent. Eur. J. Math., 11:2 (2013), 254–263  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
18. Vik. S. Kulikov, “Covering semigroups”, Complex Algebraic Geometry (Mathematisches Forschungsinstitut Oberwolfach, 26 May – 1 June 2013), Oberwolfach Reports, Report No. 27/2013, 10, no. 2, European Mathematical Society, 2013, 1595–1598 http://www.mfo.de/occasion/1322/www_view  mathnet  crossref  crossref

   2012
19. Vik. S. Kulikov, “Factorization semigroups and irreducible components of the Hurwitz space. II”, Izv. Math., 76:2 (2012), 356–364  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 4)  elib (cited: 4)  scopus (cited: 2)
20. F. Bogomolov, V. S. Kulikov, “On the diffeomorphic type of the complement to a line arrangement in a projective plane”, Cent. Eur. J. Math., 10:2 (2012), 521–529  mathnet  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
21. Vik. S. Kulikov, “Dopolnenie k state: Yu. G. Zarkhin, «Mnogochleny ot odnoi peremennoi i rangi nekotorykh kasatelnykh otobrazhenii»”, Matem. zametki, 91:4 (2012), 547–550  mathnet  crossref

   2011
22. Vik. S. Kulikov, “Factorization semigroups and irreducible components of the Hurwitz space”, Izv. Math., 75:4 (2011), 711–748  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 4)

   2010
23. V. S. Kulikov, Vik. S. Kulikov, “On complete degenerations of surfaces with ordinary singularities in $\mathbb P^3$”, Sb. Math., 201:1 (2010), 129–158  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2009
24. Vik. S. Kulikov, V. M. Kharlamov, “Automorphisms of Galois coverings of generic $m$-canonical projections”, Izv. Math., 73:1 (2009), 121–150  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2008
25. Vik. S. Kulikov, “A Remark on the Nonrationality Problem for Generic Cubic Fourfolds”, Math. Notes, 83:1 (2008), 57–64  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 1)  scopus (cited: 1)
26. Vik. S. Kulikov, “Alexander modules of irreducible $C$-groups”, Izv. Math., 72:2 (2008), 305–344  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
27. Vik. S. Kulikov, “On Chisini's conjecture. II”, Izv. Math., 72:5 (2008), 901–913  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  scopus (cited: 6)

   2007
28. Vik. S. Kulikov, “Hurwitz curves”, Russian Math. Surveys, 62:6 (2007), 1043–1119  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 5)

   2006
29. Vik. S. Kulikov, “Alexander polynomials of Hurwitz curves”, Izv. Math., 70:1 (2006), 69–86  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus
30. Vik. S. Kulikov, V. M. Kharlamov, “Surfaces with DIF$\ne$DEF real structures”, Izv. Math., 70:4 (2006), 769–807  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2005
31. G.-M. Greuel, Vik. S. Kulikov, “On symplectic coverings of the projective plane”, Izv. Math., 69:4 (2005), 667–701  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus

   2004
32. Vik. S. Kulikov, “A factorization formula for the full twist of double the number of strings”, Izv. Math., 68:1 (2004), 125–158  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 3)  scopus (cited: 2)
33. Vik. S. Kulikov, “Generic coverings of the plane and braid monodromy invariants”, Proc. of The Fano Conference, Univ. Torino, Turin, 2004, 533–558  mathscinet (cited: 2)  zmath
34. Vik. S. Kulikov, “Old and new examples of surfaces of general type with $p_g=0$”, Izv. Math., 68:5 (2004), 965–1008  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 11)  elib (cited: 3)  scopus (cited: 4)
35. Vik. S. Kulikov, D. Auroux, V. V. Shevchishin, “Regular homotopy of Hurwitz curves”, Izv. Math., 68:3 (2004), 521–542  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 4)  scopus (cited: 3)

   2003
36. V. M. Kharlamov, Vik. S. Kulikov, “On braid monodromy factorizations”, Izv. Math., 67:3 (2003), 499–534  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 8)  scopus (cited: 8)
37. Vik. S. Kulikov, “Generalized Chisini's Conjecture”, Proc. Steklov Inst. Math., 241 (2003), 110–119  mathnet  mathscinet  zmath

   2002
38. Vik. S. Kulikov, V. M. Kharlamov, “On real structures on rigid surfaces”, Izv. Math., 66:1 (2002), 133–150  mathnet  crossref  crossref  mathscinet  zmath  scopus (cited: 27)
39. V. Kharlamov, Vik. Kulikov, “Deformation inequivalent complex conjugated complex structures and applications”, Turkish J. Math., 26:1 (2002), 1–25  mathscinet (cited: 3)  zmath  isi (cited: 20)  elib (cited: 5)  scopus (cited: 5)

   2001
40. Vik. S. Kulikov, “Gipoteza o yakobiane i nilpotentnye otobrazheniya”, Kompleksnyi analiz v sovremennoi matematike, Fazis, M., 2001, 167–179  mathscinet  zmath
41. V. Kharlamov, Vik. Kulikov, “Diffeomorphisms, isotopies, and braid monodromy factorizations of plane cuspidal curves”, C. R. Acad. Sci. Paris Sér. I Math., 333:9 (2001), 855-859  crossref  mathscinet (cited: 7)  zmath  adsnasa  isi (cited: 5)  elib (cited: 5)  scopus (cited: 5)
42. Vik. S. Kulikov, “The Jacobian conjecture and nilpotent maps”, J. Math. Sci. (New York), 106:5 (2001), 3312–3319  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 1)

   2000
43. Vik. S. Kulikov, “Fundamental Groups of the Complements to Codimension 2 Submanifolds of Sphere”, Proc. Steklov Inst. Math., 231 (2000), 271–280  mathnet  mathscinet  zmath
44. V. S. Kulikov, Vik. S. Kulikov, “Generic coverings of the plane with $A$-$D$-$E$-singularities”, Izv. Math., 64:6 (2000), 1153–1195  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)
45. Vik. S. Kulikov, M. Teicher, “Braid monodromy factorizations and diffeomorphism types”, Izv. Math., 64:2 (2000), 311–341  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 14)  elib (cited: 7)  scopus (cited: 7)
46. Vik. S. Kulikov, “On generic coverings of the plane”, Algebra (Moscow, 1998), ed. Bahturin, Valter de Gruyter & Co., Berlin–New York, 2000, 205–213  mathscinet

   1999
47. Vik. S. Kulikov, “On Chisini's conjecture”, Izv. Math., 63:6 (1999), 1139–1170  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 19)  elib (cited: 12)  scopus (cited: 11)

   1998
48. Vik. S. Kulikov, On Zariski's pairs of $m$th canonical discriminant curves, Preprint MPI 98-80, 1998 , 5 pp.

   1997
49. Vik. S. Kulikov, “On the fundamental groups of complements of toral curves”, Izv. Math., 61:1 (1997), 89–112  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
50. Vik. S. Kulikov, “Finite presentability of the commutator subgroup of the fundamental group of the complement of a plane curve”, Izv. Math., 61:5 (1997), 961–967  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus (cited: 1)

   1996
51. Vik. S. Kulikov, “The irregularity of cyclic multiple plane”, Algebra and analysis (Kazan, 1994), eds. Arslanov, Parshin, Shafarevich, Valter de Gruyter & Co., Berlin–New York, 1996, 91–102  mathnet (cited: 2)  mathscinet
52. Vik. S. Kulikov, The monodromies of knots, hypersurface singularities and polynomials, Preprint MPI 96-8, 1996 , 27 pp.
53. I. Shimada, Vik. S. Kulikov, On the fundamental groups of complements to the dual hypersurfaces of projective curves, Preprint MPI 96-32, 1996 , 15 pp.

   1995
54. Vik. S. Kulikov, “The Alexander polynomials of plane algebraic curves. II”, Proc. Steklov Inst. Math., 208 (1995), 198–211  mathnet  mathscinet  zmath
55. F. I. Karpelevich, Vik. S. Kulikov, Domashnie zadaniya po distsipline «Teoriya veroyatnostei», MIIT, Moskva, 1995 , 20 pp.
56. Vik. S. Kulikov, V. S. Kulikov, “On the monodromy and mixed Hodge structure on cohomology of the infinite cyclic covering of the complement to a plane algebraic curve”, Izv. Math., 59:2 (1995), 367–386  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
57. Vik. S. Kulikov, “$C$-gruppy i ikh prilozheniya k geometrii”, Fundam. i poiskovye nauchno-issled. raboty v oblasti zhel.-dor. transporta, 869, MIIT, 1995, 15–20
58. Vik. S. Kulikov, “On plane algebraic curves of positive Albanese dimension”, Izv. Math., 59:6 (1995), 1173–1192  mathnet  crossref  mathscinet  zmath  isi (cited: 5)

   1994
59. Vik. S. Kulikov, “The Alexander polynomials of algebraic curves in $\mathbb C^2$”, Algebraic geometry and its applications, Proc. of the 8th Alg. geom Conf. (Yaroslavl', 1992), Aspects Math., E25, Vieweg, Braunschweig, 1994, 105–111  mathscinet

   1995
60. Vik. S. Kulikov, “A geometric realization of $C$-groups”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 197–206  mathnet  crossref  mathscinet  zmath  isi (cited: 9)

   1994
61. Vik. S. Kulikov, “Alexander polynomials of plane algebraic curves”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 67–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)

   1993
62. Vik. S. Kulikov, “On the structure of the fundamental group of the complement of algebraic curves in $\mathbf C^2$”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 443–454  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)
63. Vik. S. Kulikov, “On the Lefschetz theorem for the complement of a curve in $\mathbf P^2$”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 169–184  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)
64. Vik. S. Kulikov, “Generalized and local Jacobian problems”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 351–365  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)

   1992
65. Vik .S. Kulikov, Topologiya kompleksnykh algebraicheskikh mnogoobrazii, Diss. … dok. fiz.-matem. nauk, Moskva, 1992 , 161 pp.

   1991
66. Vik. S. Kulikov, “On the fundamental group of the complement of a hypersurface in $\mathbb C^n$”, Algebraic geometry (Chicago, IL, 1989), Lect. Notes in Math., 1479, Springer, Berlin, 1991, 122–130  crossref  mathscinet (cited: 2)  zmath

   1992
67. Vik. S. Kulikov, “The fundamental group of the scomplement to a hypersurface in $\mathbf C^n$”, Math. USSR-Izv., 38:2 (1992), 399–418  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)

   1989
68. L. F. Kochneva, Vik. S. Kulikov, A. L. Sadovskii, Tipovye raschety po teorii veroyatnostei i matematicheskoi statistike, MIIT, Moskva, 1989 , 20 pp.

   1998
69. V. S. Kulikov, P. F. Kurchanov, “Complex algebraic varieties: periods of integrals and Hodge structures”, Algebraic geometry, III, Encyclopaedia Math. Sci., 36, Springer, Berlin, 1998, 1–217  mathnet  mathscinet (cited: 14)  mathscinet (cited: 14)  zmath  zmath  zmath

   1987
70. Vik. S. Kulikov, “Minimal objects of algebraic spaces”, Math. USSR-Izv., 29:1 (1987), 81–94  mathnet  crossref  mathscinet  zmath

   1983
71. Vik. S. Kulikov, Elementy teorii massovogo obsluzhivaniya, Metodicheskie ukazaniya k prakticheskim zanyatiyam po distsipline «Vysshaya matematika», MIIT, Moskva, 1983 , 24 pp.
72. A. I. Gusev, V. N. Desnyanskii, Vik. S. Kulikov, Temy dlya UIR po distsipline «Vysshaya matematika». Obyknovennye differentsialnye uravneniya, MIIT, Moskva, 1983 , 20 pp.
73. Vik. S. Kulikov, “Decomposition of a birational map of three-dimensional varieties outside codimension 2”, Math. USSR-Izv., 21:1 (1983), 187–200  mathnet  crossref  mathscinet  zmath

   1982
74. T. A. Gudkova, A. G. Kulakov, Vik. S. Kulikov, Testovye zadaniya (uchebno-kontrolnye blanki) po distsipline «Vysshaya matematika», MIIT, Moskva, 1982 , 28 pp.

   1981
75. V. S. Kulikov, Vik. S. Kulikov, “O monodromii semeistva algebraicheskikh mnogoobrazii”, Konstruktivnaya algebraicheskaya geometriya, Mezhvuzovskii sbornik nauchnykh trudov, 194, Yaroslavl, 1981, 58–78  zmath

   1980
76. Vik. S. Kulikov, Teorema o perestroike vyrozhdenii poverkhnostei tipa K3, Dep. No. 1202-80, 27 marta 1980 g., 1980 , 50 pp.

   1981
77. Vik. S. Kulikov, “On modifications of degenerations of surfaces with $\varkappa=0$”, Math. USSR-Izv., 17:2 (1981), 339–342  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1980
78. A. G. Kulakov, Vik. S. Kulikov, Integral, analiticheskaya geometriya v prostranstve, funktsii neskolkikh peremennykh, Testovye zadaniya (uchebno-kontrolnye blanki), MIIT, Moskva, 1980 , 28 pp.

   1978
79. Vik. S. Kulikov, Vyrozhdeniya K3 poverkhnostei i poverkhnostei Enrikvesa. Epimorfnost otobrazheniya periodov dlya poverkhnostei tipa K3, Diss. … kand. fiz.-matem. nauk, Moskva, 1978 , 75 pp.

   1977
80. Vik. S. Kulikov, “Degenerations of $K3$ surfaces and Enriques surfaces”, Uspekhi Mat. Nauk, 32:3(195) (1977), 167–168  mathnet  mathscinet
81. Vik. S. Kulikov, “Surjectivity of the period mapping for $K3$ surfaces”, Uspekhi Mat. Nauk, 32:4(196) (1977), 257–258  mathnet  mathscinet  zmath
82. Vik. S. Kulikov, “Degenerations of $K3$ surfaces and Enriques surfaces”, Math. USSR-Izv., 11:5 (1977), 957–989  mathnet  crossref  mathscinet  zmath  isi (cited: 85)  scopus (cited: 59)
Home page

© Steklov Mathematical Institute of RAS, 2004–2018